MathSciNet Relay Station
MathSciNet bibliographic data
MR2515816 (2010h:35269) 35L71 (35B35 35B44 47J30 58E05)
Jeanjean, Louis; Le Coz, Stefan Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5401–5416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement